# SDR 99ZZZM70

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15200792
- Condition: Corroded
- Location: Bs 340-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE SEAT TRACK AT BS 340-380 RBL 16 WAS FOUND WITH CORROSION ON THE SCALLOPS THE ENTIRE LENGTH.  REMOVED SEAT TRACK.  FABRICATED AND INSTALLED NEW TRACK IAW B727 SRM 53-10-5 FIG 7, 51-10-02, 51-30-02 AND MM 51-20-11.  (M)
